# SDR AALA201702179004

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 73,006 hours, 26,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416N21904
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT ARMING PROPERLY.  .CLEANED DEBRI FROM GIRT BAR TRACK.
